# SDR AALA201711209035

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 9,976 hours, 3,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY EXIT SIGN LENS WAS LOOSE. REPLACED NEW LENS COVER ON L1 DOOR EMERGENCY EXIT SIGN PER AMM 33-51-00. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
